# SDR DXTA2023032082790

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N817QS
- Aircraft serial: 7000052
- Aircraft time: 1,980 hours, 1,155 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 82508021
- Part serial: 30245823
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTENSION / RETRACTION: AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION. AT APPROXIMATELY 400' AMBER GROUND DETECT FAULT CAS ILLUMINATED FOLLOWED BY WHITE ENG CTRL FAULT L/R.  PERFORMED QRH PROCEDURES FOR GROUND DETECT FAULT AND LANDING GEAR WILL NOT RETRACT.  REMOVED DEFECTLVE LH MAIN LANDING GEAR WBA HARNESS PN: 8250802-1 SN:
30245823AND INSTALLED CUSTOMER SUPPLIED NEW MAIN LANDING GEAR WBA HARNESS PN: 8250802-1 SN: 32595791.C. WORK PERFORMED !AW CE-700 AMM 32-60-06. NO DEFECTS NOTED.
